# SDR DHL9870821C

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING UPPER FRONT SPAR SKIN FOUND CORROSION AROUND LEADING EDGE ATTACHMENT SCREWS AT WS 330.  REMOVED CORROSION OUT OF LIMITS.  CUT OUT DAMAGED AREA, INSTALLED REPAIR PER SRM 57-30-4, 16.75 X 2.  N/R 1641
